# SDR SWAA2023041113462

- Difficulty date: March 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,163 hours, 31,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS 492.5 TO BS 500A AND S-26R WL 156 AT FWD CARGO COMPARTMENT 2023-180795<[01] REPLACED WEB - INTERCOSTAL LOCATED BS 492.5 TO BS 500A AND S-26R WL 156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A0080 SHEET 11 REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB - INTERCOSTAL LOCATED BS 492.5 TO BS 500A AND S-26R WL 156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A0080 SHEET 11 REV - SEE INDIVIDUAL SIGN OFF BELOW TASKCARD COMPLETED
